# SDR EISA96053

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316NE
- Make and model: Boeing 727223
- Aircraft serial: 19475
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING, NR 4 SLAT INTERNAL 5TH RIB FROM INBOARD END, CRACKED.  FABRICATED AND INSTALLED DOUBLER PER SRM 57-50-03.  (M)
